# SDR UIEA2016090100729

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,169 hours, 17,174 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Switch
- Part number: 43367310044038
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSFEED VALVE LIGHT INOPERATIVE, TRANSFERRED TO MEL 28-40-01-01, CAT-C, LOG PAGE 802364.  R & R FUEL CROSSFEED VALVE LIGHTED PUSH-BUTTON SWITCH.  OPS TEST NORMAL IAW AMM 33-16-00, MDDR 69826 CLOSED.
